MathSciNet Relay Station
MathSciNet bibliographic data
MR542079 20H05 (10D07 20H10)
Mason, A. W.; Dickson, N. K. On maximal nonparabolic normal subgroups of the modular group. Proc. Amer. Math. Soc. 77 (1979), no. 2, 167–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement